# SDR RIVA020308E

- Difficulty date: March 8, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQY - FOUND FLOORBEAM CORRODED AT STATION 1110 FROM LBL 45 INCHES TO RBL 20 INCHES HAS BEEN BLENDED TO LIMITS IAW B727 SRM 53-10-1, FIG 4.  CORROSION STILL EXISTS IN AREA.  REMOVED AND REPLACED UPPER T-CHORD AT STATION 1110 LBL 69 TO RBL 34.5 IAW B727 SRM 53-10-8, 51-10-2 AND EO NR 01-298 WITH APPROVED 8110-3.  APPRECIABLE WEIGHT ADDED BY THIS REPAIR IS .480 LB AT STATION 1110.  (M)
